348 Days Off Protopic – Need To Vent

Trying to stay positive… It seems impossible right now. This flare is still ongoing and has only gotten worse. Seems to have spread and I am even more dry and flaky. The tiny blisters which I only had on my palm are now trying to make themselves at home on the backs of my fingers again, like they did really early in my withdrawal.

I am tired of people asking if I am sun burned or those people who say nothing but stare at me like I can’t see. YES, I DO see you staring at my face. How rude some people are. I just want someone to hold my hand and tell me it’s going to be okay. That this flare will die down soon, but it has been 8 weeks of this, with the past month being the worst, and still no end in sight. I am constantly fighting down feelings of sadness and hopelessness. Will this EVER end?!?? I feel alone. My friends are all enjoying summer and I am hiding out like a hermit. Yesterday my mom had to come over and cut my grass, because I cannot stand to be out in the heat and with the mosquitoes. I am so thankful for her. She has been so supportive and always picking me up when I am down.

I wish I had something more positive or inspirational to say right now, but today I just need to vent, and let the cries of my heart out. I need some hope. I need some sign that I am healing. I cannot stop worrying about how much worse this will get.

I am clinging to this Bible verse right now, which I found randomly one night when pleading with God to help me..

“This is what The Lord, The God of your father David, says: I have heard your prayer and seen your tears; I will heal you.” 2 Kings 20:5

Advertisements

9 thoughts on “348 Days Off Protopic – Need To Vent

  1. I feel your pain exactly. I am in my worst flare ever (after seven weeks of it, I can see that’s it’s even worse than the beginning) and I am in my 23 month. It is completely disheartening and I was pretty much completely healed for months 16-21. This has come out of nowhere, hit with a vengeance, and is getting worse and spreading as the weeks were on. We WILL heal. I have seen my skin go back to normal and I know it will again. But the bumps in the road along the way can be HELL.

    • This is so disheartening to read and really makes me worry about the future. I hope that it is over for you quick and that it is just your bodies last hurrah before getting rid of this awefullness.

      • I understand and it has made me so incredibly depressed as well. The only ONLY way I can rationalize it is the fact that when I was 10, I was put on a year long course of oral steroids for my asthma. That was 23 years ago. At month 21/22 in this process, I began flaring and it is just getting worse and worse and worse, unlike anything I have ever seen on me and more akin to poor Juliana (antisteroid blog) in her first year. It seems as if my body is reliving that year of suppressed blood vessels and it’s all coming out as horrific skin again. I wonder how many people had steroids early on in life that were stronger than anything they used later on their skin. I can only hope this is the last hurrah because mentally, I don’t think I could do it again.

  2. I’m feeling for you atopiclady. And you know what, it’s completely normal to feel like that. I hope that you start to feel better real soon and that you’ll be able to enjoy a little bit of summer at the very least!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s